# SDR SWI2024F00114

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 42,030 hours, 31,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S1556E2
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT FLOOR TRACK AT 10B IS BROKEN. (FILED CLOSED)REMOVED AND REPLACED FLOOR TRACK AT 10B IAW AMM 25-21-01.
